MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 381 to 400 of 1851

381
Ranks of rational points of the Jacobian varieties of hyperelliptic curves

Im, Bo-Haeresearcher; Kim, Byoung Du, JOURNAL OF NUMBER THEORY, v.195, pp.23 - 50, 2019-02

382
Predator-prey equations with constant harvesting and planting

Choi, Jieun; Kim, Yong-Jungresearcher, JOURNAL OF THEORETICAL BIOLOGY, v.458, pp.47 - 57, 2018-12

383
Vertex-minors and the Erdos-Hajnal conjecture

Chudnovsky, Maria; Oum, Sang-ilresearcher, DISCRETE MATHEMATICS, v.341, no.12, pp.3498 - 3499, 2018-12

384
Preface: Seventh Workshop on Graph Classes, Optimization, and Width Parameters, Aussois, France, October 2015

Corneil, Derek; Oum, Sang-ilresearcher; Paul, Christophe, DISCRETE APPLIED MATHEMATICS, v.248, pp.1 - 2, 2018-10

385
Deep learning application to time-series prediction of daily chlorophyll-a concentration

Cho, HyungMin; Choi, U-Jinresearcher; Park, Heekyungresearcher, WIT Transactions on Ecology and the Environment, v.215, pp.157 - 163, 2018-10

386
MOTIVIC COHOMOLOGY OF FAT POINTS IN MILNOR RANGE

Park, Jinhyunresearcher; Ünver, Sinan, DOCUMENTA MATHEMATICA, v.23, pp.759 - 798, 2018-06

387
THE HENON EQUATION WITH A CRITICAL EXPONENT UNDER THE NEUMANN BOUNDARY CONDITION

Byeon, Jaeyoungresearcher; Jin, Sangdon, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.38, no.9, pp.4353 - 4390, 2018-09

388
Accelerating Ordered Subsets Image Reconstruction for X-ray CT Using Spatially Nonuniform Optimization Transfer

Kim, Donghwanresearcher; Pal, Debashish; Thibault, Jean-Baptiste; Fessler, Jeffrey A., IEEE TRANSACTIONS ON MEDICAL IMAGING, v.32, no.11, pp.1965 - 1978, 2013-11

389
Combining Ordered Subsets and Momentum for Accelerated X-Ray CT Image Reconstruction

Kim, Donghwanresearcher; Ramani, Sathish; Fessler, Jeffrey A., IEEE TRANSACTIONS ON MEDICAL IMAGING, v.34, no.1, pp.167 - 178, 2015-01

390
Optimized first-order methods for smooth convex minimization

Kim, Donghwanresearcher; Fessler, Jeffrey A., MATHEMATICAL PROGRAMMING, v.159, no.1-2, pp.81 - 107, 2016-09

391
On the Convergence Analysis of the Optimized Gradient Method

Kim, Donghwanresearcher; Fessler, Jeffrey A., JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v.172, no.1, pp.187 - 205, 2017-01

392
ANOTHER LOOK AT THE FAST ITERATIVE SHRINKAGE/THRESHOLDING ALGORITHM (FISTA)

Kim, Donghwanresearcher; Fessler, Jeffrey A., SIAM JOURNAL ON OPTIMIZATION, v.28, no.1, pp.223 - 250, 2018

393
GENERALIZING THE OPTIMIZED GRADIENT METHOD FOR SMOOTH CONVEX MINIMIZATION

Kim, Donghwanresearcher; Fessler, Jeffrey A., SIAM JOURNAL ON OPTIMIZATION, v.28, no.2, pp.1920 - 1950, 2018

394
Adaptive Restart of the Optimized Gradient Method for Convex Optimization

Kim, Donghwanresearcher; Fessler, Jeffrey A., JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v.178, no.1, pp.240 - 263, 2018-07

395
Siegel families with application to class fields

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong-Sung, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.148, no.4, pp.751 - 771, 2018-08

396
Grothendieck Duality and Q-Gorenstein Morphisms

Lee, Yongnamresearcher; Nakayama, Noboru, PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES, v.54, no.3, pp.517 - 648, 2018-08

397
Orbital stability of solitary waves for derivative nonlinear Schrodinger equation

Kwon, Soonsikresearcher; Wu, Yifei, JOURNAL D ANALYSE MATHEMATIQUE, v.135, no.2, pp.473 - 486, 2018-06

398
Mutalisk: a web-based somatic MUTation AnaLyIS toolKit for genomic, transcriptional and epigenomic signatures

Lee, Jongkeun; Lee, Andy Jinseok; Lee, June Koo; Park, Jongkeun; Kwon, Youngoh; Park, Seong Yeol; Chun, Hyonhoresearcher; et al, NUCLEIC ACIDS RESEARCH, v.46, no.W1, pp.W102 - W108, 2018-07

399
Non-parametric Bayesian multivariate metaregression: an application in environmental epidemiology

Sim, Gyuseok; Kim, Ho; Zanobetti, Antonella; Schwartz, Joel; Chung, Yeonseungresearcher, JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES C-APPLIED STATISTICS, v.67, no.4, pp.881 - 896, 2018-08

400
A note on the equivalence of two semiparametric estimation methods for nonignorable nonresponse

Morikawa, Kosuke; Kim, Jae Kwangresearcher, STATISTICS & PROBABILITY LETTERS, v.140, pp.1 - 6, 2018-09

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0